Difference method for the differential equation with fractional derivative


Ozturk I., Shkhanekov M.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.30, no.5, pp.517-523, 1999 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 1999
  • Journal Name: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.517-523
  • Erciyes University Affiliated: Yes

Abstract

In this paper, the convergence of difference scheme for ordinary differential equation of second order which contains fractional derivative showed. Morerover, how to find the solution of the mentioned problem by using iterative process is also discussed.